# SDR HALA2023080700168

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 38,997 hours, 6,199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1394A000001
- Part serial: 139402043
- Condition: Faulted
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER START UNABLE TO CONTROL CABIN TEMP. ZONES INDICITNG BETWEEEN 88-90F DEGREEES AND ZONE CONTROLLER INDIATING 88F DEGREES OUTPUT @ COLDEST SETTING. REMOVED AND REPLACED RH PACK TEMPERATURE CONTROL VALVE PER AMM 21-53-53. CHECKS OKAY. ALSO FOUND BELLOWS CONNECTION TO VALVE TORN. REPLACED BELLOWS (PN:956-0009). PACK OUTPUTS IN NORMAL RANGE. OK FOR SVC.
